# SDR DHL2003727001

- Difficulty date: January 28, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 2900 · Hydraulic Power System
- Part: Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D, O

## Discrepancy

1)  DURING PUSH BACK THE HYDRAULIC BRAKE PRESSURE STARTED TO DECREASE TO 2100 PSI.2)  FOUND LEAKING SHRAEDER VALVE FOR BRAKE ACCUMULATOR. REPLACED VALVE AND RESERVICED ACCUMULATOR. OPS CHECKED GOOD IAW 29-12-42 AND 12-15-01.
